ru en

Публикации

1. Sinchuk S.S., Parametrized symmetric groups and the second homology of a group, Алгебра и анализ, 32:6 (2020), 137–164; preprint (2017).
2. Delecroix V., Goujard E., Zograf P., Zorich A., Enumeration of meanders and Masur-Veech volumes, Forum of Mathematics, Pi, Vol. 8 (2020), e4; preprint.
4. Bessonov R.V., Denisov S.A., A spectral Szego theorem on the real line, Advances in Mathematics, 359 (2020), 7 January 2020; preprint (2017).
5. Alexey Ananyevskiy, Oliver Röndigs, Paul Arne Østvær, On very effective hermitian K-theory, Mathematische Zeitschrift, 294 (2020), 1021-1034; preprint.
7. Druzhinin A.E., Kolderup H., Cohomological correspondence categories, Algebraic & Geometric Topology, 20:3 (2020), 1487-1541; preprint (2018).
8. Michael Goldberg, Dmitriy Stolyarov, Restrictions of higher derivatives of the Fourier transform, Trans. Amer. Math. Soc. Ser. B 7 (2020), 46-96; preprint (2018).
9. Delecroix V., Goujard E., Zograf P., Zorich A., with an appendix by Engel Ph., Contribution of one-cylinder square-tiled surfaces to Masur–Veech volumes, Astérisque No. 415, Quelques aspects de la théorie des systèmes dynamiques: un hommage à Jean-Christophe Yoccoz. I (2020), 223--274; preprint.
10. Tselishchev A.S., Vasilyev I.M., Littlewood—Paley characterizations of BMO and Triebel—Lizorkin spaces, Mathematische Nachrichten, 293 (2020), 293, 2029-2043; preprint (2018).
11. Alexey Ananyevskiy, SL-oriented cohomology theories, Motivic Homotopy Theory and Refined Enumerative Geometry, Contemporary Mathematics, 745 (2020); preprint (2019).
14. Oleg Alekseev, Martingales of stochastic Laplacian growth, Physica D 412 (2020) 132629 ; preprint (2019).
15. Lavrenov A.V., Sinchuk S.S., A Horrocks-type theorem for even orthogonal K2, Documenta Mathematica, 25 (2020), pp. 767-809; preprint (2019).
16. A. Pyshkin, On k point density problem for band-diagonal M-bases, Operators and Matrices, 14:2 (2020), 455–468; preprint (2019).
17. Pavel Gvozdevsky, Improved K_1-stability for the embedding D_5 into E_6, Communications in Algebra, 48:11 (2020), 4922-4931; preprint (2019).
18. Ivanov S.O., V. Romanovskii V., Semenov A.V., A Simple proof of Curtis’ connectivity theorem for Lie powers, Homology, Homotopy and Applications, vol. 22 (2), 2020, pp. 251-258; preprint (2019).
19. Bakharev F., Campoli L., Enin A., Matveenko S., Petrova Y., Tikhomirov S., Yakovlev A., Numerical investigation of viscous fingering phenomenon for raw field data, Transport in porous media, 2020, p. 1-22.
20. Daniil Mamaev, Oriented area as a Morse function on polygon spaces, ARS MATHEMATICA CONTEMPORANEA, 19:1 (2020), 155-171; preprint (2020).
21. Amosov G.G., Mokeev A.S., Non-commutative graphs in the Fock space over one-particle Hilbert space, Lobachevskii Journal of Mathematics, 41 (2020), 592–596; preprint (2019).
22. Voronetsky E.Y., Injective stability for odd unitary K_1, Journal of Group Theory, 23:5 (2020); preprint (2019).
24. Ismagilov N.S. , Lifshits M.A., Yakovlev A.A., A New Type of Conditioning of Stationary Fields and Its Application to the Spectral Simulation Approach in Geostatistics, Mathematical Geosciences, DOI 10.1007/s11004-020-09872-3 (2020).
25. Dmitriy Stolyarov, Vasily Vasyunin, Pavel Zatitskiy, Sharp mutliplicative inequalities with BMO I, Journal of Mathematical Analysis and Applications, 492:2 15 December 2020 (2020), 124479; preprint (2020).
26. Ismagilov N., Azangulov I., Borovitskiy V., Lifshits M., Mostowsky P., Bayesian Inference of Covariance Parameters in Spectral Approach to Geostatistical Simulation, Conference Proceedings, ECMOR XVII, Sep 2020, Volume 2020, p. 1-10.
30. Delecroix V., Goujard E., Zograf P., Zorich A., Uniform Lower Bound for Intersection Numbers of ψ-Classes, SIGMA 16 (2020), 086; preprint (2020).
31. Aggarwal A., Delecroix V., Goujard E., Zograf P., Zorich A., Conjectural large genus asymptotics of Masur-Veech volumes and of area Siegel-Veech constants of strata of quadratic differentials, Arnold Math. Journal, 6:2 (2020), 149-161; preprint.
33. Монаков Г.В. , Тихомиров С.Б., Яковлев А.А., Вытеснение вязких жидкостей в системе параллельных трубок, Журнал вычислительной математики и математической физики, 60:3 (2020), 489-502.
34. Филонов Н.Д., Ходунов П.А., Неединственность решения Лерэ–Хопфа для диадической модели, Алгебра и анализ, 32:2 (2020), 229–253.
36. Виноградов О.Л., Улицкая А.Ю., Оптимальные подпространства для среднеквадратичных приближений классов дифференцируемых функций на отрезке, Вестник СПбГУ. Математика. Механика. Астрономия, 7(65):3 (2020), 404-417.
38. Bakharev F.L. , Nazarov S.A., The Discrete Spectrum of an Infinite Kirchhoff Plate in the Form of a Locally Perturbed Strip, Siberian Mathematical Journal, 61:2 (2020), 233–247.
40. Боровицкий В.А., Весовое неравенство Литлвуда-Пэли для произвольных прямоугольников в R^2, Алгебра и анализ, 32:6 (2020), 24-57.
41. Azangulov I. F., Ovechkin G. V., Estimate of Time Needed for a Coordinate of a Bernoulli Scheme to Fall into the First Column of a Young Tableau, Functional Analysis and Its Applications, 54 (2020), 135–140.
42. Симарова Е.Н., Предельные теоремы для обобщенных периметров случайных вписанных многоугольников. I., Вестник Санкт-Петербургского университета. Математика. Механика. Астрономия, 7 (65):4 (2020), 678-687 .
43. Райгородский А.М., Черкашин Д.Д., Экстремальные задачи в раскрасках гиперграфов, УМН 75:1(451) (2020), 95-154.